Alert archive / New York / Small Craft Advisories in 2013
Small Craft Advisory 55, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at May 28, 2013, 11:28 PM EDT. It took effect at May 29, 2013, 8:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 28, 2013, 11:28 PM EDT (03:28 UTC)
- In effect from
- May 29, 2013, 8:00 AM EDT
- Expired
- May 29, 2013, 4:07 PM EDT
- In force
- 8 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
544 WHUS71 KBUF 290328 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1128 PM EDT TUE MAY 28 2013 LEZ040-041-291130- /O.NEW.KBUF.SC.Y.0055.130529T1200Z-130530T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1128 PM EDT TUE MAY 28 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT WEDNESDAY. * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
706 WHUS71 KBUF 290533 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 133 AM EDT WED MAY 29 2013 LEZ040-041-291345- /O.CON.KBUF.SC.Y.0055.130529T1200Z-130530T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 133 AM EDT WED MAY 29 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
658 WHUS71 KBUF 290839 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 439 AM EDT WED MAY 29 2013 LEZ040-041-291645- /O.CON.KBUF.SC.Y.0055.130529T1200Z-130530T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 439 AM EDT WED MAY 29 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
982 WHUS71 KBUF 292007 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 407 PM EDT WED MAY 29 2013 LEZ040-041-292115- /O.CAN.KBUF.SC.Y.0055.000000T0000Z-130530T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 407 PM EDT WED MAY 29 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at May 28, 10:48 PM EDT, 40 minutes earlier.
Area forecast discussion, May 28, 10:48 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 1048 PM EDT TUE MAY 28 2013 .SYNOPSIS... A WARM FRONT WILL MOVE ACROSS NEW YORK STATE THIS EVENING AND TONIGHT WITH NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS THROUGH MID DAY WEDNESDAY. BEHIND THIS WARM FRONT A HOT AND HUMID AIRMASS WILL BUILD INTO THE REGION FOR THE SECOND HALF OF THE WEEK. && .NEAR TERM /THROUGH WEDNESDAY/... A WARM FRONT EXTENDING FROM THE CENTRAL LAKES AND INTO FAR WESTERN NEW YORK WILL GRADUALLY LIFT TO THE NORTH OVERNIGHT. A SERIES OF DISTURBANCES WILL RIDE ALONG THIS BOUNDARY...WHICH WILL BRING SEVERAL OPPORTUNITIES FOR SHOWERS AND THUNDERSTORMS TONIGHT. AT 1030 PM...RADAR SHOWS A LARGE AREA OF SHOWERS AND THUNDERSTORMS ACROSS THE SOUTHERN TIER...EXTENDING INTO CENTRAL NEW YORK. WHILE THE MAJORITY OF THIS HAS BEEN ELEVATED...WINDS HAVE SHOWN AN ABILITY TO MIX DOWN TO THE SURFACE IN FAR SOUTHERN PORTIONS OF THE CWA. THIS CONTINUES TO BEAR WATCHING...BUT IT APPEARS THE CELLS WITH THE BEST SUPPORT ALOFT ARE EXITING TO THE SOUTH AND EAST. PERHAPS THE BIGGER CONCERN OVERNIGHT IS THE HEAVY RAIN ACROSS THE SOUTHERN TIER. THE INITIAL LINE BROUGHT BRIEF HEAVY DOWNPOURS...WITH SOME ADDITIONAL RAIN UPSTREAM AND FORECAST BY THE HRRR. STORM TOTALS HAVE NOT BEEN OFF THE CHARTS...WITH AN INCH TO AN INCH AND A HALF SO FAR. ADDITIONAL RAIN OF AN INCH OR SO IS POSSIBLE IN PORTIONS OF THE SOUTHERN TIER. LATER TONIGHT...MODEL CONSENSUS SUGGESTS THAT THIS CONVECTION WILL SHIFT NORTH AS THE WARM FRONTAL BOUNDARY MOVES NORTH. FOLLOWING THIS...THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS AFTER MIDNIGHT SHOULD BE ACROSS AND/OR NORTH OF LAKE ONTARIO...EVENTUALLY MOVING EAST OF LAKE ONTARIO LATE TONIGHT. A WARMER AND MORE HUMID AIRMASS WILL SPREAD ACROSS THE REGION TONIGHT BEHIND THE WARM FRONT. THE WARMING TREND THE PAST COUPLE OF NIGHTS WILL BE EVEN MORE NOTICEABLE TONIGHT WITH THE INCREASED HUMIDITY. EXPECT OVERNIGHT LOWS TO DROP BACK INTO THE UPPER 50S TO LOWER 60S. THE FRONT WILL CONTINUE IT NORTHWARD MOTION AND TAKE MOST OF THE PRECIPITATION THREAT TO CENTRAL AND NORTHERN NEW YORK BY THE END OF WEDNESDAY. 850MB TEMPS WILL RISE TO +14C WITH AFTERNOON HIGH TEMPS REACHING THE MID 70S TO LOWER 80S ACROSS THE REGION...EVEN WITH CLOUD COVER AND THE PRECIPITATION. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... MID SUMMER WARMTH WILL CHARACTERIZE THIS PERIOD AS RIDGING CENTERED OVER THE MID ATLANTIC STATES WILL KEEP A CONTINUAL FEED OF 16 TO 18C H85 AIR POURING FROM THE UPPER OHIO VALLEY ACROSS OUR FORECAST AREA. THIS WILL HOLD OUR TEMPERATURES UP SOME 15 DEGREES F ABOVE NORMAL... AND AT THIS TIME OF YEAR...THAT TRANSLATES INTO VERY WARM CONDITIONS WITH DAYTIME HIGHS OF 85 TO 90 AND LOWS IN THE LOW TO MID 60S. DIGGING INTO THE DETAILS... A WEAKENING MID LEVEL FRONTAL BOUNDARY WILL CONTINUE TO WASH OUT ACROSS OUR FORECAST AREA WEDNESDAY NIGHT WHILE THE NOSE OF A H5 RIDGE WILL POKE NORTHWARDS ACROSS THE LOWER GREAT LAKES. OTHER THAN A STRAY EVENING SHOWER...THIS WILL LEAVE US WITH A WARM DRY NIGHT. THE RIDGE WILL CONTINUE TO AMPLIFY ACROSS OUR REGION ON THURSDAY. DESPITE DIURNALLY BASED INSTABILITY IN THE LOW LEVELS (LAPSE RATES OF 9-11 DEG C/KM)...THE ASSOCIATED SUBSIDENCE AND PRESENCE OF A FAIRLY STRONG CAP (10K FT) WILL KEEP ANY CONVECTION FROM FIRING. AS A RESULT WE CAN LOOK FORWARD TO A SUNNY AND VERY WARM DAY WITH AFTERNOON TEMPERATURES TOPPING OUT BETWEEN 85 AND 90 AWAY FROM THE LAKES. THE HEAT WILL BE TEMPERED A BIT IN BUFFALO WHERE A STRONG LAKE BREEZE WILL BE IN PLACE. THURSDAY NIGHT WILL BE A CARBON COPY OF THE PREVIOUS NIGHT...ALBEIT IT A DEGREE OR TWO WARMER AS TEMPERATURES ACROSS THE MAJORITY OF THE FORECAST AREA WILL NOT DROP OUT OF THE MID AND UPPER 60S. IT WILL CERTAINLY FEEL LIKE MID SUMMER. NORMALS LOWS FOR THIS TIME OF YEAR ARE WITHIN A COUPLE DEGREES OF 50. ENERGY EJECTING ACROSS THE UPPER GREAT LAKES FROM A BROAD CLOSED H5 LOW OVER THE NORTHERN PLAINS WILL FLATTEN THE CREST OF THE SUMMER RIDGE OVER OUR AREA ON FRIDAY. WHILE THE VAST MAJORITY OF OUR FORECAST AREA WILL REMAIN RAIN-FREE...THIS MAY BE JUST ENOUGH TO ALLOW FOR THE RELEASE OF SOME OF THE IMPRESSIVE DIURNAL INSTABILITY THAT WILL BE IN PLACE. SBCAPES ARE EXPECTED TO CLIMB TO BETWEEN 1500 AND 2000 J/KG FRIDAY AFTERNOON...BUT UNLIKE THURSDAY WHEN A FAIRLY STRONG CAP IS FORECAST...SUBTLE COOLING AT H7 WILL EITHER ELIMINATE THE CAP FROM THE PREVIOUS DAY OR AT THE LEAST...WEAKEN IT. THIS COULD SET THE STAGE FOR SOME ROBUST CONVECTION ACROSS PARTS OF THE SRN TIER AND FINGER LAKES REGION WHERE AN EASTWARD PROPAGATING LAKE BREEZE BOUNDARY WILL LIKELY BE FOUND. WILL INTRODUCE SLGT/LOW CHC POPS FOR THAT PARTICULAR AREA. OTHERWISE...THE VERY WARM AND SULTRY CONDITIONS WILL CONTINUE WITH AFTERNOON HIGHS WILL GENERALLY BE IN THE UPPER 80S TO LOWER 90S AWAY FROM THE LAKES. && .LONG TERM /SATURDAY THROUGH TUESDAY/... MERCURY READINGS WILL ONCE AGAIN TOP OUT IN THE MID TO UPPER 80S ACROSS WNY ON SATURDAY...BUT COOLER TEMPS WILL ARRIVE DURING THE LATTER HALF OF THE WEEKEND ALONG WITH INCREASING CHANCES FOR PRECIPITATION (SHOWERS AND THUNDERSTORMS). THE CULPRIT...A PAIR OF ROBUST SHORTWAVES WITHIN A CLOSED CIRCULATION OVER THE NORTHERN PLAINS THAT WILL EJECT ACROSS THE UPPER GREAT LAKES...AND EVENTUALLY SOUTHERN ONTARIO. PER ECMWF/GFS...THE BEST SHOT AT WIDESPREAD SHOWERS/THUNDERSTORMS WILL ARRIVE SATURDAY NIGHT INTO EARLY SUNDAY AS A VIGOROUS SHORTWAVE RIDES ALONG THE FRONT AND THE COLD FRONT SLOWLY PUSHING ACROSS WNY. SHOWERS AND THUNDERSTORMS WILL SLOWLY COME TO AN END FROM WEST TO EAST SUNDAY EVENING/NIGHT AS THE COLD FRONT EXITS TO OUR EAST. MONDAY...EXPECT MUCH COOLER WEATHER BEHIND THE FRONT (HIGHS IN THE MID TO UPPER 60S) AND SOME LINGERING SHOWER ACTIVITY...PRIMARILY ACROSS THE NORTH COUNTRY AS THE UPPER-LEVEL TROUGH SWINGS ACROSS THE REGION. HIGH PRESSURE ALOFT AND AT THE SFC BUILDS OVER WNY TUESDAY WITH A BRIEF RETURN TO DRY WEATHER AND WARMING SFC TEMPS. && .AVIATION /03Z WEDNESDAY THROUGH SUNDAY/... AT 23Z...A LARGE AREA OF SHOWERS AND THUNDERSTORMS WAS ACROSS EASTERN PORTIONS OF LAKE ERIE...AND WESTERN LAKE ONTARIO. THIS AREA WILL MOVE ACROSS WESTERN NEW YORK THROUGH 03Z...AND LIKELY WEAKEN AS IT MOVES EASTWARD. EXPECT A PERIOD OF HEAVY RAIN WITH THIS...AND PROBABLY A FEW LIGHTNING STRIKES AT THE BUF/IAG/JHW TAF LOCATIONS. HAVE LOWER CONFIDENCE...BUT IT MAY CONTINUE TO IMPACT ROC/ART LATE EVENING AND OVERNIGHT. CONDITIONS SHOULD MAINLY BE IN THE MVFR/VFR CATEGORIES...BUT WILL BE LOCALLY LOWER IN THUNDERSTORMS. BEHIND THIS WARM FRONT A LLJ AROUND 40 TO 45 KNOTS AT 2K FEET WILL CROSS NEW YORK STATE THIS EVENING AND TONIGHT. THIS WILL RESULT IN LLWS. ON WEDNESDAY...STEADIEST SHOWERS AND THUNDERSTORMS WILL TAPER OFF DURING THE AFTERNOON. EXPECT MAINLY VFR CONDITIONS...OUTSIDE OF THE CONVECTION WHICH MAY LOWER CONDITIONS TO IFR OR LOWER AT TIMES. OUTLOOK... WEDNESDAY NIGHT THROUGH SATURDAY...MAINLY VFR. SUNDAY...MVFR WITH RAIN SHOWERS. && .MARINE... A WARM FRONT WILL LIFT ACROSS THE EASTERN GREAT LAKE WATER BODIES TONIGHT WITH SHOWERS AND THUNDERSTORMS. WAVES WILL REMAIN LIGHT... GENERALLY ONLY AROUND 1 FOOT...ALTHOUGH ANY THUNDERSTORM COULD KICK UP WINDS AND WATERS BRIEFLY. WINDS WILL INCREASE ON WEDNESDAY OUT OF THE SOUTHWEST AS THE PRESSURE GRADIENT TIGHTENS. WINDS AND WAVES MAY GET CLOSE TO SMALL CRAFT ADVISORY CRITERIA ON BOTH LAKES ERIE AND ONTARIO...ALTHOUGH IT APPEARS THAT WINDS AND WAVES WILL REMAIN JUST BELOW CRITERIA. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...WCH NEAR TERM...APFFEL/WCH SHORT TERM...RSH LONG TERM...AR AVIATION...APFFEL MARINE...APFFEL/WCH
Hazardous weather outlook, May 28, 2:06 PM EDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 206 PM EDT TUE MAY 28 2013 NYZ001>005-010>014-019>021-085-291500- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE- WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 206 PM EDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WARM FRONT WILL LIFT UP ACROSS THE REGION LATE TODAY AND TONIGHT AND THIS WILL LIKELY RESULT IN SOME SHOWERS AND THUNDERSTORMS... INCLUDING THE THREAT FOR SOME LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY. THE MAIN THREAT WILL BE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006>008-291500- OSWEGO-JEFFERSON-LEWIS- 206 PM EDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WARM FRONT WILL LIFT UP ACROSS THE REGION TONIGHT AND THIS WILL LIKELY RESULT IN SOME SHOWERS AND THUNDERSTORMS...INCLUDING THE THREAT FOR SOME LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY. THE MAIN THREAT WILL BE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-291500- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 206 PM EDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATER TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. THE MAIN THREAT WILL BE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ042>045-062>065-SLZ022-024-291500- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 206 PM EDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY. THE MAIN THREAT WILL BE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF RSH
In the hours before
Local storm report, May 28, 9:32 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
932 PM EDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG 1 E KENNEDY 42.16N 79.08W
05/28/2013 CHAUTAUQUA NY TRAINED SPOTTER
TREE DOWN ON DRY BROOK RD... KENNEDY.
&&
EVENT NUMBER BUF1300164
ARLocal storm report, May 28, 9:56 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
956 PM EDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG CHAUTAUQUA INSTITUTE 42.21N 79.47W
05/28/2013 CHAUTAUQUA NY LAW ENFORCEMENT
LARGE TREE DOWN.
&&
EVENT NUMBER BUF1300165
ARLocal storm report, May 28, 10:17 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1017 PM EDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM FLASH FLOOD 2 NW SINCLAIRVILLE 42.28N 79.29W
05/28/2013 CHAUTAUQUA NY TRAINED SPOTTER
WASHOUT ON MOON ROAD.
&&
EVENT NUMBER BUF1300166
APFFELLocal storm report, May 28, 10:19 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
1019 PM EDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM FLASH FLOOD 2 N JAMESTOWN 42.13N 79.24W
05/28/2013 CHAUTAUQUA NY TRAINED SPOTTER
WASHOUT ON MOON ROAD AND HORTON ROAD.
&&
CORRECTED LOCATION...REMARKS
EVENT NUMBER BUF1300166
APFFELLocal storm report, May 28, 11:14 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1114 PM EDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM FLASH FLOOD 1 E RANDOLPH 42.16N 78.96W
05/28/2013 CATTARAUGUS NY LAW ENFORCEMENT
ROAD FLOODED IN EAST RANDOLPH.
&&
EVENT NUMBER BUF1300167
ARLocal storm report, May 28, 11:18 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1118 PM EDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM FLASH FLOOD NEW ALBION 42.29N 78.89W
05/28/2013 CATTARAUGUS NY LAW ENFORCEMENT
ROAD FLOODED OUT IN NEW ALBION.
&&
EVENT NUMBER BUF1300168
ARThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 9:00 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua | 45 min |
| May 28, 9:44 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus | 61 min |
| May 28, 10:03 PM EDT | Flash Flood Warning | BUF | Cattaraugus, Chautauqua | 4 hr |
| May 28, 10:10 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 50 min |
| May 29, 4:11 PM EDT | Tornado Warning | BUF | Cayuga, Wayne | 34 min |
Nearby
Small Craft Advisories in New York, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.